Mariusz Michta, Longin E. Rybiński, "Selections of set-valued stochastic processes", International Journal of Stochastic Analysis, vol. 11, Article ID 186836, 6 pages, 1998. https://doi.org/10.1155/S1048953398000069
Selections of set-valued stochastic processes
We show that -adapted, set-valued stochastic processes satisfying mild continuity conditions admit, -adapted, stochastically continuous selections.
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.